# SDR SWAA2022061405222

- Difficulty date: May 6, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Bulged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193B HAS INNER SURFACE AT SCREW HOLES BULGING. 8-48 / [01] PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL #193B AND FOUND NO ENTRY OF WATER; OIL; FUEL; OR OTHER UNWANTED MATERIAL PER B737 NDTM 51-05-01;[02] PREPARED PANEL 193B AT DAMAGED AREA FOR REPAIR PER B737 SRM 51-70-04-2R-9 AND SRM 51-70-04-2R-0 PARAG 4.E;[03] VERIFIED 1-2. OK TO INSTALL REPAIR.;[04] REPAIRED PANEL 193B AT DAMAGED AREAS PER B737 SRM 51-70-04-2R-9 AND SRM 51-70-04-2R-0 PARAG 4.L. MATERIALS USED RESIN P/O#1753794 CLOTH P/O#1690463;[05] VERIFIED REPAIR AND OK TO PAINT;[06] PAINTED PANEL PER B737 AMM 51-21-99-300-802. MATERIALS USED WHITE PAINT P/O#1759204;[07] VERIFIED PAINT
